# SDR ASOA20151005130

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 558
- Aircraft time: 33,447 hours, 25,794 cycles
- Engine: Rroyce DART*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23090113
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN BECAUSE OF LOSS OF OIL INFLIGHT.  R & R CARBON SEAL FOR NR 3 GENERATOR.  OPS AND LEAK CHECK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
